My name is***** taking zantac forever, don't seem to helping no more, went to er for gastritis and was given a shot of pepcid even though I had zantac I'm me, nausea all the time, trying not to take calcium products cause Dr told me I had high levels of calcium in the blood due to all antacids I was taking
JA: Thanks. Can you give me any more details about your issue?
Customer: Have heard and gallstones, have had gastritis for awhile now and can't seem to get rid of it, don't know what to eat, have lost weight, don't feel like eating half the time due to gas bloated sore feeling in stomach. I have anxiety disorder and on Xanax for that, been very stressed past couple of months, I also take levotjyroxin for thyroid
and 20 mg lisiniporil for high blood pressure
, am 67 yrs old
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.